Drug interactions between Benadryl and potassium citrate
Interactions between your drugs
diphenhydramine ↔ potassium citrate
Applies to:Benadryl (diphenhydramine) and potassium citrate
The following interaction applies only if you are taking potassium in a solid formulation (i.E., tablet or capsule swallowed whole): Talk to your doctor before using potassium oral tablets or capsules together with diphenhydrAMINE. Depending on the dose of diphenhydrAMINE and your overall physical health, combining these medications may increase the irritant effects of potassium on your stomach and upper intestine. This can rarely result in ulcers, bleeding, and other gastrointestinal injury. Contact your doctor immediately if you develop severe abdominal pain, bloating, sudden dizziness or lightheadedness, nausea, vomiting (especially with blood), loss of appetite, and/or black, tarry stools during treatment with these medications. Alternatively, a liquid formulation of potassium may be considered when used in combination with diphenhydrAMINE. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.